Journal of Symbolic Logic

Review: J. Richard Buchi, Weak Second-Order Arithmetic and Finite Automata; J. Richard Buchi, On a Decision Method in Restricted second Order Arithmetic

Robert McNaughton

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 28, Issue 1 (1963), 100-102.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734633

JSTOR
links.jstor.org

Citation

McNaughton, Robert. Review: J. Richard Buchi, Weak Second-Order Arithmetic and Finite Automata ; J. Richard Buchi, On a Decision Method in Restricted second Order Arithmetic. J. Symbolic Logic 28 (1963), no. 1, 100--102. https://projecteuclid.org/euclid.jsl/1183734633


Export citation